# SDR SIMA20130801003

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 23,834 hours, 20,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT WALL OF GALLEY IS INOPERATIVE.  R & R NR 3 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD IAW AE W/C 33-700-17.
